# SDR CA190627006

- Difficulty date: June 27, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)  SIGNIFICANT EVENT: ATB - TECHNICAL INCIDENT/CNX/CS300/SN 55003/AIRPORT: RIX - STATUS: A/C RTS: 0 TOTAL COMPLETE DAY(S) OOS/24 - ELECTRICAL POWER/COMMENTS: 24 ELECTRICAL FAULT   CDC PWR MODULE INOP + 34 AVIONIC FAULT   DSPL XTALK COM LOSS. DURING FLIGHT. CREW ELECTED TO RETURN TO RIX. A/C UNEVENTFULLY LANDED IN RIX AT 23:39Z 26 JUN 2019. FLIGHT BT724 CANCELLED.  O OOS AT 23:39Z 26 JUN 2019 (02:39RIX) 27 JUN 2019 O ELECTRICAL FAULT SUCCESSFULLY CLEARED BY POWER RESET O DISPLAY FAULT RELATED TO CDC POWER MODULE FAULT AND CLEARED AT THE SAME TIME O RTS AT 03:00Z (06:00RIX) 27 JUN 2019. TOTAL OOS TIME 3H 21MIN (TC# 20190627006)
